# SDR ALGA3810AL122398

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: XAIUR
- Make and model: Bell 212
- Aircraft serial: 30938
- Aircraft time: 26,013 hours
- Engine: Pwa PT6T3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 2660162401
- Condition: Cracked
- Location: Blower
- Part time: 918 hours
- Component: Blower, Bell
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER ASSY. REMOVED FROM ACFT DUE TO A CRACKED IMPELLER.  IMPELLER WAS CRACKED COMPLETELY THROUGH ON 3 SIDES OF THE MOUNTING BOSS.
